Comments for: Autopsy of Bangor man shocked with Taser reveals bath salts overdose

Posted April 22, 2013, at 7:06 p.m.

BANGOR | A local man who was stunned by Bangor police using a Taser last September after he consumed synthetic bath salts and was “out of control” died as a result of complications from overdosing on the lab-made drug, his autopsy report states. The man’s father disagrees with the …

Guidelines for posting on bangordailynews.com

The Bangor Daily News encourages comments about stories, but you must follow our terms of service.

  1. Keep it civil and stay on topic
  2. No vulgarity, racial slurs, name-calling or personal attacks.
  3. People who harass others or joke about tragedies will be blocked.
The primary rule here is pretty simple: Treat others with the same respect you'd want for yourself. Here are some guidelines (see more):

Similar Articles

ADVERTISEMENT | Grow your business
ADVERTISEMENT | Grow your business